# SDR DXTA2011030804497

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 7,972 hours, 4,915 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Warning Light
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL400 AMBER "BRAKE" ANNUNCIATOR ILLUMINATED, AND RT BRAKE MINELCO.
